# SDR CALA9800336

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 CRACK THROUGH FASTENER HOLE ON VERTICAL LEG OF BULKHEAD T AT STA 1156 BETWEEN LONGERON 40L AND 39L.  A NEW TEE CAP WAS INSTALLED IAW EA SA003-5310-03391.
